# SDR 98FDEA00342

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: SR105500043
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .5 INCH CRACK IN UPPER REAR SPAR CAP OUTER SECTION SKIN PANEL (RIGHT HAND SIDE).  REF: EO 8-5510-7-3310 PART 4.  REPAIRED PER EA 8-5510-38504-  HORIZONTAL STAB RT UPPER AFT SKIN PANEL REPAIR.
